Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What medication can I take for abdominal tightness?

My lower abdomen is very tight, I am feeling like knife cutting. I have completed OZ (a kind of antibiotic ) and are being taken two tablets in day Normaxin RT, velgut and nexito plus for three years. Previously, just one week ago, I was on pantocid simple for the several months, often taking pan-D. OZ is frequently taken by me. but my lower abdomen problem for tightness is not solved. I have colonoscopy in 2004 and barium anema also as well as upper endsocpy in 2003 but nothing is there. Please advice me a appripriate medication to ease the problem. I feel great deal of discomfort and distress due to bloating and distension. Thankyou
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General Surgeon 's  Response
Probably your are suffering with chronic constipation,so you try to change your food habbits particularly in night.
Pl try and tell me.
Answered: Wed, 9 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor